Contemporary Mathematics. Fundamental Directions

Editor-in-Chief: Revaz Valerianovich Gamkrelidze, Academician of the Russian Academy of Sciences, Professor, Doctor of Physical and Mathematical Sciences, Steklov Mathematical Institute, Russian Academy of Sciences, Russian Federation

ISSN: 2413-3639 (print)  1573-8795 (online)

Founded in 2003 г. Publication frequency: quarterly, Google Scholar, Lens, Microsoft Academic, Research4Life

Open Access: Open Access. 

Publisher:  Peoples’ Friendship University of Russia (RUDN University)

The journal "Contemporary Mathematics. Fundamental Directions" is published both in English and Russian.

The journal is devoted to the actual topics of contemporary mathematics.

The journal is focused on publication of surveys as well as articles containing novel results.

The English version is published by "Springer Science+Business Media, Inc." (USA) in the series "Journal of Mathematical Sciences." ISSN: 1072-3374 (print version) ISSN: 1573-8795 (electronic version)

Current Issue

Vol 66, No 1 (2020): Partial Differential Equations

On Large-Time Behavior of Solutions of Parabolic Equations
Denisov V.N.

We study the stabilization of solutions of the Cauchy problem for second-order parabolic equations depending on the behavior of the lower-order coefficients of equations at the infinity and on the growth rate of initial functions. We also consider the stabilization of solution of the first boundary-value problem for a parabolic equation without lower-order coefficients depending on the domain Q where the initial function is defined for t =0.

In the first chapter, we study sufficient conditions for uniform in x on a compact K ⊂RN stabilization to zero of the solution of the Cauchy problem with divergent elliptic operator and coefficients independent of t and depending only on x. We consider classes of initial functions:

  1. bounded in RN,
  2. with power growth rate at the infinity in RN,
  3. with exponential order at the infinity.

Using examples, we show that sufficient conditions are sharp and, moreover, do not allow the uniform in RN stabilization to zero of the solution of the Cauchy problem.

In the second chapter, we study the Cauchy problem with elliptic nondivergent operator and coefficients depending on x and t. In different classes of growing initial functions we obtain exact sufficient conditions for stabilization of solutions of the corresponding Cauchy problem uniformly in x on any compact K in RN. We consider examples proving the sharpness of these conditions.

In the third chapter, for the solution of the first boundary-value problem without lower-order terms, we obtain necessary and sufficient conditions of uniform in x on any compact in Q stabilization to zero in terms of the domain RN \ Q where Q is the definitional domain of the initial function for t =0. We establish the power estimate for the rate of stabilization of the solution of the boundary-value problem with bounded initial function in the case where RN \ Q is a cone for t =0.

Contemporary Mathematics. Fundamental Directions. 2020;66(1):1-155

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies